# SDR DALA1206530668

- Difficulty date: January 24, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR BOX BEAM FOUND CORROSION ON UNDER SIDE OF WEB MAIN CABIN STA 700-720 LBL 62.  FABRICATED AND INSTALLED NEW WEB FROM STA 685-730 LBL 65 PER SRM 51-40-02 PAGES 2 AND 7 DURING HMV ON N/R CARD 198214.
